# SDR SIMA20180316001

- Difficulty date: March 16, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 42,862 hours, 38,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 76241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR OVERWING FWD CEILING,  INOPERATIVE IAW A PS-1 CHECK.  FOUND EMERGENCY LIGHT DC/AC INVERTER NR 6 SUSPECTED TO BE BAD.  R & R THE INVERTER IAW AMM 33-50-11. OPS CHECKED GOOD.
